| Model Number |
328418 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Unspecified Infection (1930); Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
Event or Problem Description
Pharmacist called in to get assistance with determining the expiration date based on the lot number.Stated, she did not see an expiration date on the box.Stated, the box was opened and she thinks some were given out.Did not look inside to count the packages.Lot: 4349670 catalog: 328418 samples: no-will be discarding them.See related cases, 00023728, 00023730 cl.